A continuum, O(N) Monte Carlo algorithm for charged particles

TitleA continuum, O(N) Monte Carlo algorithm for charged particles
Publication TypeJournal Article
Year of Publication2004
AuthorsRottler, Jörg, and A. C. Maggs
JournalThe Journal of Chemical Physics
Volume120
Pagination3119
ISSN00219606
URLhttp://link.aip.org/link/JCPSA6/v120/i7/p3119/s1&Agg=doi
DOI10.1063/1.1642590
Website development by Checkmark Media. Designed by Armada.

a place of mind, The University of British Columbia

Faculty of Science
Department of Physics and Astronomy
6224 Agricultural Road
Vancouver, BC V6T 1Z1
Tel 604.822.3853
Fax 604.822.5324

Emergency Procedures | Accessibility | Contact UBC | © Copyright The University of British Columbia